# SDR SWIA2020080751652

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  A BAY - STGR 22L - BETWEEN BS 295 AND 310 WAS CORRODED.  REPLACED THE STRINGER IAW DWG, AND SRM.
